# SDR QXEA0200908

- Difficulty date: June 26, 2002
- Submitted: June 27, 2002
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 33,574 hours, 39,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA-FLIGHT ATTENDANT REPORTS FORWARD EXIT SIGN ONLY WORKS INTERMMITANTLY, MOST OF THE TIME IT IS OFF. REPLACED FORWARD EXIT SIGN. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
